# SDR 96ZZZX3728

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N833LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46937
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ON PUSH-BACK, NR 3 ENGINE SUFFERED A JET-PIPE FIRE AT MANCHESTER.  FIRE EXTINGUISHED BY AIRPORT FIRE SERVICE.  NO DAMAGE.  AIRCRAFT HISTORY OF FUEL FLOW PROBLEMS.  FIRE OCCURRED ON SECOND ATTEMPT TO START.  NR 3 ENGINE, NR 2 FIRE BOTTLE USED, NO EFFECT.  NR 1 FIRED.  OK.  FULL REPORT TO FOLLOW.
